MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OSCOR; LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OSCOR; LEAD
Model Number C/IS-10
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for initial implant.During procedure the screw on the adaptor could not be tightened.The torque wrench was unresponsive and the screw fell when viewed from the cross section.The physician suspected that the screw fell into the lumen from the beginning and was broken from the beginning.The adaptor was not used and was replaced.The patient was stable post procedure.
 
Additional Manufacturer Narrative
Correction: h6 - type of investigation, investigation findings, and investigation conclusions should be 4114 - device not returned, 3221 - no findings available, and 4315 - cause not established, respectively.

Brand Name
OSCOR
Common Device Name
LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12739357
Report Number2017865-2021-35729
Device Sequence Number11750049
Product Code DTD
UDI-Device Identifier00836559002611
UDI-Public00836559002611
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2022
Device Model NumberC/IS-10
Device Catalogue NumberC/IS-10
Device Lot NumberC4-14234
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2021
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date01/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown